# SDR WRLA20120511538

- Difficulty date: May 11, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N383WA
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 64,876 hours, 12,702 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP09841
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 636, LBL, 10 CORROSION EXISTS ON LOWER FLANGES OF SEAT TRACK.  REMOVED & REPLACED SEAT TRACK AT STA 635 LBL10 IAW SRM 53-00-52 REPAIR 1.
